# SDR AALA202405072884

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 63,486 hours, 36,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHTING ON ROW 24 ABC INOPERATIVE. FOUND LOOSE CONNECTOR ON SEAT, SECURED CONNECTOR OF EMERGENCY EXIT LIGHT 24ABC PER AMM 33-51-19.
